# SDR AALA202007069011

- Difficulty date: June 10, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 33,611 hours, 13,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL BETWEEN BS 727 AND BS 847 AT LBL 21.  REPAIRED TRANSITION PANEL SRM 53-00-53-1A-2 AND EA 306536.
